| Model Number |
30514 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that the system was displaying a dispensing terminated message and failing hpt qc.The instrument was used.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that hpt was a liquid control that customer was running.When customer was using instrument to run daily liquid controls (during hpt control test), some type of stall occurred, stopping the test from its completion.So, the test failed.Quality control is performed for this unit weekly.There wasn't an error code associated with this issue observed.Control values were not obtained.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.